# SDR SWAA2024061385768

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241UF UPPER SKIN DELAMINATED AND TORN IN SEVERAL AREAS<[01] RECEIVED AND REPLACED PANEL 241UF AS PER SRM 53-00-50-2R-0. PANEL CLOSING WILL ACCOMPLISHED IN TASK CARD TTG8Q00SJJZX.;[02] VERIFIED REPLACED. QUALITY CONTROL PERFORMED A REVIEW OF THIS FAULT. C/W AUDIT PER MPM 52.02.02
